MAUDE Adverse Event Report: ETHICON INC. ETHILON SUTURE 5"(13CM) 10-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHILON SUTURE 5"(13CM) 10-0 BLK; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number 2870G
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device mgk898, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: confirm the specific number of devices or total qty actually involved and reported for suture diameter issue ? => no further information is available.Confirm the suture diameter issue is related to one suture piece and not component mix ? => no further information is available.No further information will be provided.
 
Event or Problem Description
It was reported that a patient underwent an unknown neuro surgery on (b)(6) 2020 and suture was used.During the procedure, when opening the package, it was found that the suture was thicker than usual.There were no adverse consequences to the patient.No additional information was provided.

Brand Name
ETHILON SUTURE 5"(13CM) 10-0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9726917
Report Number2210968-2020-01276
Device Sequence Number11494795
Product Code GAR
UDI-Device Identifier10705031004160
UDI-Public10705031004160
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2023
Device Model Number2870G
Device Catalogue Number2870G
Device Lot NumberMGK898
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2020
Initial Report FDA Received Date02/19/2020
Patient Sequence Number1